Items where Author is "Siemons, Johannes"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Number of items: 67.

Article

Siemons, Johannes and Zalesski, Alexandre (2019) Remarks on singular Cayley graphs and vanishing elements of simple groups. Journal of Algebraic Combinatorics, 50 (4). pp. 379-401. ISSN 0925-9899

Liu, Fenjin, Siemons, Johannes and Wang, Wei (2019) New families of graphs determined by their generalized spectrum. Discrete Mathematics, 342 (4). pp. 1108-1112. ISSN 0012-365X

Siemons, J. and Smith, D. (2014) Some Homology Representations for Grassmannians in Cross-Characteristics. Journal of Mathematical Sciences, 199 (3). pp. 329-342. ISSN 1072-3374

Apostolico, Alberto, Erdős, Péter L., Miklós, István and Siemons, Johannes (2014) Modulated string searching. Theoretical Computer Science, 525. pp. 23-39. ISSN 0304-3975

Phongpattanacharoen, Teeraphong and Siemons, Johannes (2013) Metric intersection problems in Cayley graphs and the Stirling recursion. Aequationes Mathematicae, 85 (3). pp. 387-408. ISSN 0001-9054

Siemons, J and Smith, D (2013) Some homological representations for Grassmannians in cross-characteristics. Russian Academy of Science, 414. pp. 157-180.

Dalla Volta, F and Siemons, J (2012) Orbit equivalence and permutation groups defined by unordered relations. Journal of Algebraic Combinatorics, 35 (4). pp. 547-564. ISSN 0925-9899

Mnukhin, V. B. and Siemons, Johannes (2011) On Stanley’s inequalities for character multiplicities. Archiv der Mathematik, 97 (6). pp. 513-521. ISSN 0003-889X

Siemons, J and Levenshtein, V (2009) Error graphs and the reconstruction of elements in groups. Journal of Combinatorial Theory, Series A, 116 (4). pp. 795-815. ISSN 0097-3165

Iannone, P., Inglis, M., Mejia-Ramos, J., Siemons, J. and Weber, K. (2009) How do undergraduate students generate examples of mathematical concepts? Proceedings of the 33rd Annual Conference of the International Group for Psychology in Mathematics Education. pp. 217-224.

Siemons, J (2008) Permutation groups defined by unordered relations, (with F dalla Volta), Ischia Group Theory 2008. World Scientific Press. pp. 56-67.

Dalla Volta, Francesca and Siemons, Johannes (2007) On solvable minimally transitive permutation groups. Designs, Codes and Cryptography, 44 (1-3). pp. 143-150. ISSN 0925-1022

Mnukhin, V.B. and Siemons, J. (2007) Corrigendum to “Saturated simplicial complexes” [J. Combin. Theory Ser. A 109 (2005) 149–179]. Journal of Combinatorial Theory, Series A, 114 (3). pp. 572-574. ISSN 0097-3165

Konstantinova, Elena, Levenshtein, Vladimir and Siemons, Johannes (2007) Reconstruction of permutations distorted by single transposition errors. Proceedings ISIT 2007.

Maynard, Philip and Siemons, Johannes (2005) Efficient reconstruction of partitions. Discrete Mathematics, 293 (1-3). pp. 205-211. ISSN 1872-681X

Pretzel, Oliver and Siemons, Johannes (2005) Reconstruction of partitions. Electronic Journal of Combinatorics, 11 (2 N). pp. 1-6. ISSN 1077-8926

Siemons, I. J. and Mnukhin, V. B. (2005) Saturated simplicial complexes. Journal of Combinatorial Theory, Series A, 109 (1). pp. 149-179. ISSN 0097-3165

Siemons, Johannes and Maynard, Philip (2005) On the reconstruction index of permutation groups: general bounds. Aequationes Mathematicae, 70 (3). pp. 225-239. ISSN 0001-9054

Siemons, Johannes and Mnukhin, Valery (2004) On the Livingstone-Wagner theorem. Electronic Journal of Combinatorics, 11 (1). Research Paper 29, 8pp. ISSN 1077-8926

Maynard, Ph. and Siemons, J. (2002) On the reconstruction index of permutation groups: semiregular groups. Aequationes Mathematicae, 64 (3). pp. 218-231. ISSN 0001-9054

Siemons, I. J. and Zalesskii, A. (2002) Regular orbits of cyclic subgroups in permutation representations of certain simple groups. Journal of Algebra, 256 (2). pp. 611-625. ISSN 0021-8693

Siemons, Johannes and Mnukhin, Valery (2002) On Modular Homology of Simplicial Complexes: Saturation. Journal of Combinatorial Theory, Series A, 98 (2). pp. 377-394.

Siemons, I. J. and Mnukhin, V. B. (2001) On modular homology of simplicial complexes: shellability. Journal of Combinatorial Theory, Series A, 93 (2). pp. 350-370. ISSN 0097-3165

Siemons, Johannes and Jones, Phillip (2001) On Modular Homology in the Boolean Algebra, III. Journal of Algebra, 243 (2). pp. 409-426.

Mnukhin, V.B. and Siemons, Johannes (2000) On modular homology in projective space. Journal of Pure and Applied Algebra, 151 (1). pp. 51-65.

Siemons, Johannes and Dent, Suzie C. (2000) On a Conjecture of Foulkes. Journal of Algebra, 226 (1). pp. 236-249.

Siemons, Johannes and Zalesskii, Alexandre (2000) Intersections of Matrix Algebras and Permutation Representations of PSL(n,q). Journal of Algebra, 226 (1). pp. 451-478.

Maynard, Philip and Siemons, Johannes (1998) On the reconstruction of linear codes. Journal of Combinatorial Designs, 6 (4). pp. 285-291. ISSN 1063-8539

Siemons, Johannes, Bell, Steven and Jones, Phillip (1998) On Modular Homology in the Boolean Algebra, II. Journal of Algebra, 199 (2). pp. 556-580.

Siemons, Johannes (1997) Kernels of modular inclusion maps. Discrete Mathematics and Applications, 174 (1-3). pp. 309-315.

Siemons, Johannes (1996) Connecting the permutation representations of a group. Journal of Combinatorial Mathematics and Combinatorial Computing, 22. pp. 23-31.

Siemons, Johannes and Mnukhin, V (1996) The Modular Homology of Inclusion Maps and Group Actions. Journal of Combinatorial Theory, Series A, 74 (2). pp. 287-300.

Siemons, Johannes and Mnukhin, V (1996) On Modular Homology in the Boolean Algebra. Journal of Algebra, 179 (1). pp. 191-199.

Siemons, Johannes (1994) Decompositions of Modules Associated to Finite Partially Ordered Sets. European Journal of Combinatorics, 15 (1). pp. 53-56.

Evans, David and Siemons, Johannes (1993) The number of orbits of a group in two permutation representations. Archiv der Mathematik, 60 (5). pp. 420-424.

Siemons, Johannes (1993) Permutation groups on unordered sets II; On a theorem of Frucht. Discrete Mathematics, 118 (1-3). pp. 285-288. ISSN 1872-681X

Siemons, Johannes (1992) On a class of partially ordered sets and their linear invariants. Geometriae Dedicata, 41 (2). pp. 219-228. ISSN 0046-5755

Siemons, Johannes and Webb, B. (1991) On a problem of Wielandt and a question by Dembowski. Advances in finite geometries and designs (Chelwood Gate, 1990).

Siemons, Johannes and Böettcher, H. (1989) Akzeptanzfunktionen - eine Antwort auf lösungsraumgebundene Konzepte der klassischen Entscheidungsmethodologie. Jahrbuch für Regionalwissenschaft 9-10.

Siemons, Johannes and Camina, Alan (1989) Block transitive automorphism groups of 2-(v,k,1) block designs. Journal of Combinatorial Theory, Series A, 51 (2). pp. 268-276.

Siemons, Johannes and Camina, Alan (1989) Intertwining automorphisms in finite incidence structures. Linear Algebra and its Applications, 117 (1). pp. 25-34.

Siemons, Johannes (1988) Centralizer algebras for an automorphism group of a finite incidence structure. Rendiconti del Seminario Matematico e Fisico di Milano, 56 (1). pp. 9-12. ISSN 0370-7377

Siemons, Johannes and Wagner, Ascher (1988) On the relationship between the lengths of orbits on k-sets and (k + l)-sets. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 58 (1). pp. 267-274. ISSN 0025-5858

Key, Jennifer D. and Siemons, Johannes (1987) Regular sets and geometric groups. Results in Mathematics, 11 (1). pp. 97-116. ISSN 1422-6383

Siemons, Johannes and Key, Jennifer D. (1987) On the k-closure of finite linear groups. Boll. Un. Mat. Ital. B (7), 1 (1). pp. 31-55.

Delendtsheer, Anne, Doyen, Jean, Siemons, Johannes and Tamburini, Chiara (1986) Doubly homogeneous 2-(v, k, 1) designs. Journal of Combinatorial Theory, Series A, 43 (1). pp. 140-145.

Siemons, Johannes and Key, Jennifer D. (1986) Closure properties of the special linear groups. Ars Combinatoria, 22. pp. 107-117.

Siemons, Johannes, Wagner, Ascher and Key, Jennifer D. (1986) Regular sets on the projective line. Journal of Geometry, 27 (2). pp. 188-194. ISSN 0047-2468

Siemons, Johannes and Wagner, Ascher (1985) On finite permutation groups with the same orbits on unordered sets. Archiv der Mathematik, 45 (6). pp. 492-500. ISSN 0003-889X

Siemons, Johannes (1984) Permutation groups on unordered sets I. Archiv der Mathematik, 43 (6). pp. 483-487. ISSN 0003-889X

Siemons, Johannes (1984) 2-Designs and a differential equation. Journal of Geometry, 22 (2). pp. 178-182. ISSN 0047-2468

Siemons, Johannes (1984) Tactical decompositions in finite incidence structures. Istit. Lombardo Accad. Sci. Lett. Rend. A, 118. 191-202 (1987).

Siemons, Johannes (1983) Automorphism groups of graphs. Archiv der Mathematik, 41 (4). pp. 379-384. ISSN 0003-889X

Siemons, Johannes (1983) Orbits in finite incidence structures. Geometriae Dedicata, 14 (1). pp. 87-94. ISSN 0046-5755

Siemons, Johannes (1983) Paths in a graph. Irish Math. Soc. Newslett. (7). pp. 55-59.

Siemons, Johannes (1982) On partitions and permutation groups on unordered sets. Archiv der Mathematik, 38 (5). pp. 391-403. ISSN 0003-889X

Siemons, Johannes (1982) On doubly homogeneous groups. Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences, 82 (1). pp. 27-31. ISSN 0035-8975

Siemons, Johannes (1980) Normal subgroups of triply transitive permutation groups of degree divisible by 3. Mathematische Zeitschrift, 174 (2). pp. 95-103. ISSN 0025-5874

Book Section

Siemons, Johannes (1990) Automorphism groups as linear groups. In: Finite geometries and combinatorial designs (Lincoln, NE, 1987). Contemp. Math., 111 . American Mathematical Society, Providence, RI, pp. 309-312.

Siemons, Johannes and Böettcher, H. (1990) The concept of acceptability functions. In: Essays in Honor of Rolf Funck, Infrastructure and Space Economy. Springer, pp. 320-328.

Siemons, Johannes (1988) Set and sequence closure for finite permutation groups. In: Combinatorics '86 (Trento, 1986). Ann. Discrete Math., 37 . North Holland, Amsterdam, pp. 413-419.

Siemons, Johannes (1987) Spectra of incidence structures, Proceedings of the 29th Mid-West Symposium on Circuits and Systems. In: Proceedings of the 29th Mid-West Symposium on Circuits and Systems. North Holland, pp. 976-979.

Siemons, Johannes, Magliveras, Spyros S. and Di Martino, Lino (1986) Does primitivity on lines imply primitivity on points? In: Proceedings of the seventeenth Southeastern international conference on combinatorics, graph theory, and computing (Boca Raton, Fla., 1986). Congressus Numerantium. A Conference Journal on Numerical Themes, pp. 77-80.

Siemons, Johannes and Funck, Rolf (1985) Predöhl's spatial expansion of J. A. Schumpeter's theoretical concepts. In: Fifth International Conference on Mathematical Modelling 1985. Berichte des Instituts für Wirtschaftsforschung und Wirtschaftspolitik, Universität Karlsruhe . University of California at Berkeley.

Siemons, Johannes (1984) Regularity in a graph. In: Proceedings of the conference on combinatorial and incidence geometry: principles and applications (La Mendola, 1982). Rend. Sem. Mat. Brescia, 7 . Vita e Pensiero, Milan, pp. 603-607.

Book

Siemons, Johannes, ed. (1989) Surveys in Combinatorics, Proceedings of the 12th British Combinatorial Conference. Cambridge University Press, Cambridge.

Other

Siemons, Johannes (1984) Steiner systems whose automorphism group is doubly homogeneous:Istanbul. UNSPECIFIED.

This list was generated on Thu Aug 6 17:48:11 2020 BST.